MathSciNet Relay Station
MathSciNet bibliographic data
MR2561195 (2011a:14071) 14J10 (14J30 14K30)
Casalaina-Martin, Sebastian; Laza, Radu The moduli space of cubic threefolds via degenerations of the intermediate Jacobian. J. Reine Angew. Math. 633 (2009), 29–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement